Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

overratedsociety

Member
  • Posts

    28
  • Joined

  • Last visited

Reputation

3 Neutral

5 Followers

About overratedsociety

  • Birthday 03/29/1987

Profile Information

  • Gender
    Female
  • Location
    California

Recent Profile Visitors

2516 profile views
  1. what birth control were you on and how long after you stopped the birth control was it before you starting breaking out? I ask because I was on nuvaring for about a year and 4 mos after i stopped it is when my acne started up. I have tried going back on bc since then but it hasnt helped.

  2. well...i had to stop them for awhile and I am going back tomorrow. They are going to hold of on lasers and try doing some deep silk peels and microdermabrasion. then if my face stays clear they will do lasers again. Sooo...we shall see!

  3. How are your laser treatments coming along?

  4. The AcneFree didn't work for me, but it was inspiring to see your marks fade after several months!

  5. thanks! hey, i used to live in CA, too.

  6. I like your profile pic...truce....ah, if only it were so easy :/

  7. Maybe it has nothing to do with the fat content. It could just be that you introduced a new type of food to your diet and your body doesnt like it. Try keeping a diary of foods and compare it to what you ate before. Then, one by one (or you wont know which it was) eliminate one type of food that you did not eat before for about 2 weeks. Its worth a shot!
  8. acneville is awesome, I would soo live there!

  9. thank you so much im going to buy it after school!!!!

  10. I have never used this product but I am always wary of doing major things like this at home. Also, at home treatments are always far less effective than if you go to a professional. Although, I am sure they are more expensive. Just be careful!
  11. Ive used these after laser treatments but only a few times. I dont know their effectiveness but they are super relaxing. Also, be sure to wear eye protectors over your eyes. especially for the red light. It is so bright that even with your eyes closed and covered it still is super bright and actually looks bright white for awhile before you adjust.
  12. you may want to be careful pulling the emotional card on your derm. A side effect of taking accutane is major depression and thoughts of suicide. If he feels you are vulnerable to that he may not want you on it. However, maybe you can talk to you psyc about it? Let your derm know that you are currently seeking treatment or something. IDK it was just a major comment that popped out at me. You may also want to be well read on accutane and take in proof that you know what you are getting into. Als
  13. Same thing here! I was on Nuvaring for about 2 years and my skin was flawless. I had noticible acne before but nothing I was too worried about. 6 mos after I stopped the NuvaRing I had the ultimate breakout and have been dealing with it for 3 years now. All of the doctors say the hormones only regulate but if you are not taking them they don't change anything. So basically they said my bad acne now was inevitable, I say thats bull. The only suggestion I have is to find a product that works for y
×